# SDR FDEA202308121402

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22911
- Aircraft time: 86,193 hours, 44,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 652533865
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR FWD BLOWOUT DOOR BOTH HINGES CRACKED. DOOR - CARGO DOOR / HYD SYS - MAIN CARGO DOOR LOWER BEAM DAMAGE AT STA 500 AND   520, DOUBLER REPAIR ACCOMPLISHED STEPS 1-21 PER EA F-5230-T0375382 PT1.  MAJOR REPAIR
